Hoptf bifurcation from infinity for planar control systems.

Título inglés Hoptf bifurcation from infinity for planar control systems.
Título español Bifurcación de Hoptf desde el infinito para sistemas planos de control.
Autor/es Llibre, Jaume ; Ponce, Enrique
Organización Dep. Mat. Univ. Autòn. Barcelona, Bellaterra (Barcelona), España;Dep. Mat. Apl. II Esc. Super. Ing. Sevilla, Sevilla, España
Revista 0214-1493
Publicación 1997, 41 (1): 181-198, 18 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés Symmetric piecewise linear bi-dimensional systems are very common in control engineering. They constitute a class of non-differentiable vector fields for which classical Hopf bifurcation theorems are not applicable. For such systems, sufficient and necessary conditions for bifurcation of a limit cycle from the periodic orbit at infinity are given.
Clasificación UNESCO 120219
Palabras clave español Formas cuadráticas ; Campos vectoriales ; Sistemas diferenciales ; Bifurcación de Hopf ; Ciclos límite
Código MathReviews MR1461650
Icono pdf Acceso al artículo completo